# SDR CA980325054

- Difficulty date: March 19, 1998
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL2151A10
- Aircraft time: 1,798 hours
- System (JASC): 2830 · Fuel Dump System
- Part: Fuel Line
- Part number: 21564085108
- Condition: Corroded
- Location: Fuel Drain
- Part time: 1,354 hours
- Component: Fuel Dump
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL LEAK FOUND IN THE FUEL DRAIN LINE FROM THE RIGHT COLLECTOR TANK.  THE LINE WAS SEVERELY CORRODED AND SHEARED WHEN MAINTENANCE TRIED TO REMOVE THEB NUT.THE SUBMITTER CHECKED HIS OTHER AIRCRAFT ANDFOUND THREE OF SIX CORRODED. MANUFACTURER CONTACTED.
